# SDR DALA13025260127

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 78,576 hours, 34,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT INSPECTION, FOUND CRACK INDICATION ON FAILSAFE STRAP AT THE RT BULKHEAD AT BS 955. BS 955 AT RT BLKHD FAIL SAFE STRAP REPAIR CARRIED OUT IAW PRI 513478-14AD, REV 0, REV 1 & REV 2.  PERMANENT REPAIR COMPARED AND COMPLIED WITH FINAL ERA 513478-14AD, REV ORIGINAL.
